# SDR AALA201611149007

- Difficulty date: November 12, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N945UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000062
- Aircraft time: 21,002 hours, 17,371 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOWER EMERGENCY LIGHT EXIT SIGN INOPERATIVE AT RIGHT WING EXIT. RECONNECTED WIRE BAYONET SPLICE (SP6431) BEHIND SIDEWALL PANEL.EXIT MARKER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW WIRING MANUAL 33-50-50.
